| Model Number |
1320-3010 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "during the gamma 3 surgery, when the one-shot guide was used, the image was clearly misaligned and could not be accurately targeted.When other instrument was used as a substitute, it functioned as normal.".
Additional Manufacturer Narrative
The reported event could not be confirmed, since physical evaluation revealed no discrepancies.The device inspection revealed the following: a simple test on a plain surface confirmed that the device had not been bent or distorted over time or previous use.In addition, it could be assembled / disassembled with sample parts as intended.There is no evidence to confirm or reproduce the reported case.Referring to the very long period since manufacturing [manufactured in 2013] the device has reached the end of its useful service-life and had fulfilled its tasks in former surgeries as intended, until the reported event, without problems reported.However, based on the information given the exact root cause of the reported event cannot be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
Event or Problem Description